# SDR IXXA2024051201

- Difficulty date: May 12, 2024
- Submitted: May 12, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102254
- Condition: Corroded
- Location: Bs 742 S39r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLC LOWER LOBE SHEAR TIE LOCATED ON AFT SIDE OF FRAME 742 AND BETWEEN STR 39R AND RIGHT KEEL BEAM EXTENSION
